Re: Prednisone 80/mg per day
Everyone experiences meds differently. A friend of mine took pred and thought she was losing her mind on it. She her whole body starting shaking, got all jittery, her mind was racing, heart was pounding. She said after 3 days of that she stopped taking it on her own & told her doc never again. My sister can't stand the stuff & always gains a bunch of weight, gets moonface and alot of water retention. She has refused to take it lately but I wish she wouldnt refuse due to one condition she has in her lungs. The pred is the only thing that keeps in under control. For myself, I had started on 40mg per day and it was a godsend for me. It didn't seem that I had any side effects at all. Over 8 months of taking it (and tapering off) I actually lost a few pounds, had all my energy back, and my brain fog was gone. But I know it's not good to stay on this drug too long, which is a shame because it the only med I've tried that helped me so much.
I have felt like I was losing my leg function while in flares (and I was not taking any meds at the time). Ive also felt the same in my arms. So it's really sooo hard to tell.
If you are really concerned if its the drug or the flare, I would call your doctor & let them know. I would also ask your pharmacist if that is a side effect. Pharms know alot more about the drugs than docs do. Good luck & keep us updated!